MathSciNet Relay Station
MathSciNet bibliographic data
MR487031 10L05 (10J10)
Sárközy, A. On difference sets of sequences of integers. III. Acta Math. Acad. Sci. Hungar. 31 (1978), no. 3-4, 355–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement